Author Topic: Lightheadedness and pressure in ear  (Read 217 times)

[Buddie]

Lightheadedness and pressure in ear
« on: May 30, 2022, 04:01:54 pm »
Hi,

I am withdrawing Clonazepam very gradually. I started withdrawing from 0.5mg in November 2021 and currently I am on 0.26mg.
But despite of that, as soon as I go down on the dose I experience constant lightheadedness, fatigue and mild headache for a week. Is that a common withdrawal issue ? Has anyone experienced the same.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lightheadedness and pressure in ear
« Reply #1 on: May 31, 2022, 02:11:34 pm »
Very common symptoms while withdrawing and it looks like you're in a similar pattern with other Clonazepam users, they say symptoms after a reduction will typically come on around day 3 and resolve around day 10.  I hope you can take comfort in your symptoms being somewhat predictable.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lightheadedness and pressure in ear
« Reply #2 on: May 31, 2022, 02:33:05 pm »
Thanks for the reply @[...]. It happens every few days after i decrease the dose. Few days I feel happy that I am being myself and then again after tapering the dose it is the same. sometimes I feel what mess did I put myself into. Will this ever end ?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lightheadedness and pressure in ear
« Reply #3 on: May 31, 2022, 02:48:47 pm »
I'm glad to know you have moments when you feel like yourself, some never do, but yes, this will end when you're benzo free and have gone through the recovery phase.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lightheadedness and pressure in ear
« Reply #4 on: June 04, 2022, 03:47:58 pm »
Iím withdrawing from Xanax and those are my staple symptoms. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lightheadedness and pressure in ear
« Reply #5 on: June 04, 2022, 07:39:28 pm »
I've been reducing from 1 mg of Clonazapam and have noticed a little light-headedness here and there, nothing constant.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.